# SDR SWAA085514

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 8,369 hours, 4,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT EGRESS LIGHT LOOSE AT FIRST ROW.  SECURED LIGHT PER MM.
